# SDR REXA2017043000567

- Difficulty date: April 30, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,771 hours, 14,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pad
- Part number: SH67033892
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PAD AT BS 565, STRINGER 26R HAS CORROSION.  REMOVED AND REPLACED THE CARGO PAD IAW SRM 51-42-21.
